Sorre, at the office earlier I was consuming a powder drink like the taste of biscuits from my friend, he had just returned from Japan. Well I consume drinks without brewing first after I consumed the powder drink, my stomach hurt a lot in my solar plexus (a little bump) and I took ranitidine medicine, the question is whether because of consuming the powder drink my stomach turned out like this? Thank you..
Pain in the solar plexus can be caused by various causes. From the circumstances that you experience, the pain in the gut may be caused by functional dyspepsia. Functional dyspepsia is a disorder of gastric function. This can be influenced by diet, or consumption of certain foods that are too acidic. Consumption of powder drinks that are not according to the rules may also cause dyspepsia. Dyspepsia can cause symptoms such as pain in the gut, nausea, vomiting, satiety when eating, flatulence. But this will usually improve within 3-4 days.
The lump on the solar plexus that you find may be a protrusion of the breastbone, which sometimes can be felt in the dressing.
But other than that other circumstances that can also cause your circumstances such as:
inflammation of the stomach wall / gastritis
therefore, to determine the cause of the situation that you are experiencing, you should check directly to the doctor so that the doctor can examine your condition directly. thus the doctor can give the right medicine for you.
Eat foods on a regular schedule, avoiding consuming acidic and spicy foods. Avoid consuming these drinks for a while. It is important not to smoke and not consume alcohol.
The following article you can read about the solar plexus
may be useful. thank you